Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Can i get pregnant with a bulky uterus ?

I am 36 years old i am overweight and my height is 5-8 I had ultra sound in which about my pelvis is mentioned as Pelvis: Bulky uterus with irregular endometrial lining with nodularity and calcification with bil adnexal fts of irregular echotexture, nodularity and distortion. i want to know that do i have chance of getting pregenant or not.
Asked On : Fri, 8 Jul 2011
Answers:  1 Views:  749
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
OBGYN 's  Response
Hi Sharanjit,
you're ultrasound needs to be redone again.Bulky uterus with distortion usually means that there is a anatomical defect like fibroids etc.There is no mention of that in the report.So the main thing here is how severe the distortion is.
If your periods are regular,there may be a small chance but with severe distortion,there are high chances of miscarriage.I would suggest that you repeat the ultrasound.
Answered: Fri, 8 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor